$N^{-1}$-property of mappings and Luzin's condition $(N)$
Doklady Akademii Nauk, Tome 300 (1988) no. 2, pp. 288-290
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1988_300_2_a6,
author = {S. P. Ponomarev},
title = {$N^{-1}$-property of mappings and {Luzin's} condition $(N)$},
journal = {Doklady Akademii Nauk},
pages = {288--290},
year = {1988},
volume = {300},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1988_300_2_a6/}
}
S. P. Ponomarev. $N^{-1}$-property of mappings and Luzin's condition $(N)$. Doklady Akademii Nauk, Tome 300 (1988) no. 2, pp. 288-290. http://geodesic.mathdoc.fr/item/DAN_1988_300_2_a6/